MathSciNet Relay Station
MathSciNet bibliographic data
MR1225215 (94b:62023) 62G05
Ansley, Craig F.; Kohn, Robert; Wong, Chi-Ming Nonparametric spline regression with prior information. Biometrika 80 (1993), no. 1, 75–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement